# SDR SWAA2025112028191

- Difficulty date: October 24, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE,  BS 500I, STRINGER 21L.  REPLACED THE GUSSET ANGLE AND FASTENERS IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, & DWG 143A7902, SHEET 256, REV B.  REJECTED REPLACEMENT DUE TO BAD AND WRONG SEALANT APPLICATION AROUND GUSSET, APPLIED SEALANT ON GUSSET ANGLE IAW SRM 51-20-05-0G-0.
